English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Wild kernels and divisibility in K-groups of global fields

MPS-Authors
/persons/resource/persons234908

Banaszak,  Grzegorz
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Banaszak_wild_oa_2013.pdf
(Any fulltext), 480KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Banaszak, G. (2013). Wild kernels and divisibility in K-groups of global fields. Journal of Number Theory, 133(10), 3207-3244. doi:10.1016/j.jnt.2013.02.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AF0-0
Abstract
There is no abstract available